MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RF GENERATOR

ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RF GENERATOR
Model Number RFG-IONIC
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the rf ablation the probe temperature dropped then shot up and the machine registered over temperature on chanel [x].Grounding pad detached message was also reported.Troubleshooting resolved the grounding pad message, but the temperature message was not resolved.As a result, the procedure was abandoned.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient, and device information.
 
Additional Manufacturer Narrative
Correction: report type: malfunction, b1 - check product problem and un-check adverse event; b2 - un-check serious injury.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient, and device information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
IONICRF¿ GENERATOR
Common Device Name
RF GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24720979
Report Number2184149-2026-00084
Device Sequence Number10285256
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)10566432
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number10566432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/27/2026
04/28/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/16/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown